# SDR VJ9800389

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE DISLODGED FROM GALLEY DOOR.  REINSTALLED SLIDE IAW MM 25-00 AND PERFORMED REQUIRED INSPECTIONS.
